ClinVar Miner

Submissions for variant NM_015087.5(SPART):c.1954G>A (p.Asp652Asn) (rs143274967)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Illumina Clinical Services Laboratory,Illumina RCV000279728 SCV000383947 uncertain significance Troyer syndrome 2016-06-14 criteria provided, single submitter clinical testing
Invitae RCV000279728 SCV000549203 uncertain significance Troyer syndrome 2016-12-13 criteria provided, single submitter clinical testing This sequence change replaces aspartic acid with asparagine at codon 652 of the SPG20 protein (p.Asp652Asn). The aspartic acid residue is weakly conserved and there is a small physicochemical difference between aspartic acid and asparagine. This variant is present in population databases (rs143274967, ExAC 0.001%) but has not been reported in the literature in individuals with a SPG20-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies. In summary, this variant is a rare missense change that is not predicted to affect protein function. There is no indication that it causes disease, but the available evidence is currently insufficient to prove that conclusively. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.